MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 106130-20
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Rash (2033); Blister (4537); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.Section b3: as the day of the event is unknown, the event date is estimated as september of 2025.
 
Event or Problem Description
It was reported by the patient that the 72r electrodes caused a skin irritation.It was a rash that was red with blisters and was very itchy.The patient used benadryl and hydrocortisone cream to apply over the affected area.The patient was not sure if this had been prescribed previously.The patient stated he is not sure if his wife contacted the doctor regarding the skin irritation.The patient will start using the 63b electrodes once their skin has healed from the rash.No further consequences are reported.There was no product returned for further evaluation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrections in b4: date of the report, d2: type of device.Additional information in d2b, g1, h6 and h10: additional narrative.This follow-up report is being submitted to relay additional and corrected information.The device was not returned for evaluation.The reported event could not be confirmed due to limited information from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.The root cause could not be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found that would change or alter any conclusions or information, a supplemental report will be filed accordingly.

Brand Name
BIOMET SPINALPAK / ORTHOPAK
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key23351924
Report Number0002242816-2025-00126
Device Sequence Number13044335
Product Code GXY
UDI-Device Identifier00812301020201
UDI-Public00812301020201
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number106130-20
Device Catalogue Number106120-20
Device Lot Number25C020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age67 YR
Patient SexUnknown
Patient EthnicityNon Hispanic